Alert archive / Pennsylvania / Dense Fog Advisories in 2012
Dense Fog Advisory 7, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this dense fog advisory at Mar 23, 2012, 4:22 AM EDT for Berks County, Lehigh County, Northampton County, Pennsylvania. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2012, 4:22 AM EDT (08:22 UTC)
- Expired
- Mar 23, 2012, 9:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Berks County, PA, Lehigh County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 125 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 8.4 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
003 WWUS71 KPHI 230822 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 422 AM EDT FRI MAR 23 2012 PAZ060>062-067>069-231300- /O.NEW.KPHI.FG.Y.0007.120323T0822Z-120323T1300Z/ BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...READING...ALLENTOWN...BETHLEHEM... EASTON...WEST CHESTER...NORRISTOWN...DOYLESTOWN 422 AM EDT FRI MAR 23 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE HAS ISSUED A DENSE FOG ADVISORY. IT IS IN EFFECT UNTIL 900 AM. * LOCATIONS...THE LEHIGH VALLEY AND MUCH OF SOUTHEASTERN PENNSYLVANIA. * VISIBILITIES...WIDESPREAD ONE QUARTER MILE OR LESS. * TIMING...THE DENSE FOG WILL CONTINUE THROUGH MID MORNING AT WHICH TIME IT SHOULD DISSIPATE. * IMPACTS...THE DENSE FOG WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS THAT THE VISIBILITY WILL BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING, SLOW DOWN AND USE YOUR LOW BEAM HEADLIGHTS. BE SURE TO LEAVE PLENTY OF DISTANCE BETWEEN YOUR VEHICLE AND THE ONE AHEAD OF YOU. && $$ IOVINO
1 follow-up statement
346 WWUS71 KPHI 231301 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 901 AM EDT FRI MAR 23 2012 PAZ060>062-067>069-231415- /O.EXP.KPHI.FG.Y.0007.000000T0000Z-120323T1300Z/ BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...READING...ALLENTOWN...BETHLEHEM... EASTON...WEST CHESTER...NORRISTOWN...DOYLESTOWN 901 AM EDT FRI MAR 23 2012 ...DENSE FOG ADVISORY EXPIRED... MOST SITES HAD LOST THEIR FOG THIS MORNING, BUT A FEW LOCATIONS NEAR THE LEHIGH VALLEY AND THE MARYLAND EASTERN SHORE WILL SEE LINGERING BUT PATCHY FOG UNTIL AROUND 10 AM. $$ MPD
What forecasters said that day
The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this dense fog advisory went out at Mar 23, 3:39 AM EDT, 43 minutes earlier.
Area forecast discussion, Mar 23, 3:39 AM EDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 339 AM EDT FRI MAR 23 2012 .SYNOPSIS... A WEAK COLD FRONT WILL SETTLE SOUTHWARD THROUGH OUR AREA TODAY BEFORE STALLING IN THE DELMARVA REGION. HIGH PRESSURE ACROSS THE WESTERN ATLANTIC WILL GRADUALLY GET PUSHED EASTWARD AS LOW PRESSURE ARRIVES ACROSS OUR AREA LATER SATURDAY AND SUNDAY. THIS LOW WILL THEN SHIFT TO OUR EAST LATER SUNDAY NIGHT AND MONDAY, WITH A SECONDARY COLD FRONT MOVING THROUGH THE AREA DURING MONDAY. HIGH PRESSURE WILL THEN ARRIVE FOR TUESDAY BEFORE SETTLING TO OUR SOUTH WEDNESDAY. A WARM FRONT SHOULD LIFT NORTHEASTWARD NEAR THE AREA WEDNESDAY, WITH A COLD FRONT MOVING THROUGH WEDNESDAY NIGHT INTO THURSDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... WITH A MAINLY CLEAR SKY, A LIGHT WIND AND A GOOD AMOUNT OF LOW LEVEL MOISTURE, FOG DEVELOPED IN OUR REGION DURING THE NIGHT. UNLIKE MOST OF THE PAST SEVERAL DAYS, IT HAS BEEN RADIATION FOG AND NOT ADVECTION FOG. IT WILL REMAIN RATHER SHALLOW AND IT IS EXPECTED TO DISSIPATE BY MID MORNING, AROUND 900 AM OR SO. BASED ON THE OVERNIGHT TRENDS, IT LOOKS AS THOUGH THERE WILL BE AREAS OF FOG FROM EXTREME NORTHEASTERN MARYLAND AND NORTHERN DELAWARE UP ACROSS SOUTHEASTERN PENNSYLVANIA AND INTO NORTHWESTERN NEW JERSEY. FOR THE REMAINDER OF OUR FORECAST AREA, IT APPEARS AS THOUGH THE FOG WILL BE PATCHY. A FRONTAL BOUNDARY EXTENDED FROM WESTERN NEW YORK TO SOUTHERN NEW ENGLAND EARLY THIS MORNING. THE BOUNDARY WILL DROP INTO OUR REGION TODAY. IT MAY BE ACCOMPANIED BY A FEW CLOUDS BUT INITIALLY NO PRECIPITATION. WITH A FAIR AMOUNT OF SUNSHINE TODAY, WE ARE ANTICIPATING WARM TEMPERATURES EVEN WITH A DEVELOPING NORTHEAST TO EAST WIND. IT LOOKS AS THOUGH MAXIMUM TEMPERATURES WILL REACH 80 IN PARTS OF NORTHEASTERN MARYLAND, DELAWARE, THE PHILADELPHIA METROPOLITAN AREA AND BERKS COUNTY. FOR LOCATIONS TO THE NORTH AND EAST, HIGH TEMPERATURES SHOULD BE MAINLY IN THE 70S, WITH MAXIMUM READINGS IN THE 60S POSSIBLE ALONG THE IMMEDIATE COAST. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/... THE FRONTAL BOUNDARY IS EXPECTED TO REMAIN IN OR NEAR OUR FORECAST AREA TONIGHT. MEANWHILE, RAIN SHOWERS ARE ANTICIPATED TO APPROACH FROM THE WEST AND SOUTHWEST. WE WILL MENTION A SLIGHT CHANCE OF SHOWERS FOR TONIGHT AND WE WILL INCLUDE A CHANCE OF SHOWERS FOR LATE TONIGHT IN OUR WESTERN AND SOUTHERN COUNTIES. AN EASTERLY FLOW SHOULD CAUSE TEMPERATURES TO DROP INTO THE UPPER 40S AND LOWER 50S IN MUCH OF OUR REGION TONIGHT. && .LONG TERM /SATURDAY THROUGH THURSDAY/... A PATTERN CHANGE WILL GET UNDERWAY DURING THIS TIME FRAME AS THE SYNOPTIC SETUP IS INITIALLY COMPRISED OF A WEAKENING AND NARROWING UPPER-LEVEL RIDGE. THIS WILL BE SHIFTING EASTWARD SATURDAY AS A LARGE CLOSED LOW SLOWLY MOVES IN. THIS WILL RESULT IN INCREASINGLY UNSETTLED CONDITIONS OVER THE WEEKEND ALONG WITH COOLER TEMPERATURES. ONCE THIS FEATURE SHIFTS TO OUR EAST MONDAY, SIGNIFICANT AMPLIFICATION OF A TROUGH ACROSS NEW ENGLAND ON EASTWARD IS FORECAST TO TAKE PLACE. THIS WILL ALSO RESULT IN COOLER AND BREEZY CONDITIONS TO START THE NEW WEEK, HOWEVER HIGH PRESSURE AND UPPER-LEVEL RIDGING THEN SETTLES IN FOR TUESDAY. A SECONDARY TROUGH MOVING THROUGH THE MIDWEST AND GREAT LAKES REGION WILL TOSS A WARM FRONT NORTHEASTWARD WEDNESDAY AS HIGH PRESSURE SETTLES TO OUR SOUTH. A COLD FRONT, TIED TO LOW PRESSURE TRACKING NEARLY TO OUR NORTH, WILL SETTLE ACROSS OUR AREA WEDNESDAY NIGHT INTO THURSDAY. FOR SATURDAY AND SUNDAY, A CLOSED LOW WILL BE ARRIVING FROM THE WEST SATURDAY. THIS SYSTEM SHOULD BE FAIRLY SLOW MOVING WITH ITS EASTWARD MOVEMENT, THEREFORE THE INCREASING POPS WERE SLOWED JUST A BIT. THERE IS A DECENT THETA-E RIDGE TO ARRIVE DURING SATURDAY INTO SUNDAY ALONG WITH INCREASING ASCENT. THE FLOW MAY BE BACKED TO MUCH FROM THE EAST OR SOUTHEAST TO CUT DOWN ON THE INSTABILITY, HOWEVER INCREASING LIFT AND COOLING ALOFT ARRIVING FROM THE WEST SHOULD GENERATE SOME INSTABILITY. AT THIS POINT, THE SOUTHWEST OR SOUTHERN PORTIONS OF THE CWA MAY BE ABLE TO GET ENOUGH INSTABILITY FOR SOME CONVECTIVE ELEMENTS THEREFORE A CHC OF THUNDER WAS MAINTAINED. THERE MAY BE A BAND OR TWO OF ENHANCED CONVECTIVE ELEMENTS AS THE OVERALL LIFT STRENGTHENS. THE 00Z NAM/WRF APPEARS TO WEAK WITH ITS PRECIPITATION COVERAGE GIVEN THE LIFT SPREADING EASTWARD, THEREFORE WE LEANED TOWARD GUIDANCE THAT HAS INCREASED COVERAGE AND MORE QPF. A STALLED BOUNDARY TO OUR SOUTH MAY SERVE FOCUS FOR A BETTER OVERRUNNING SURFACE, THEREFORE THE SOUTHERN PORTIONS OF THE CWA MAY END UP GETTING THE HIGHER RAINFALL AMOUNTS. THE PW VALUES ARE FORECAST TO INCREASE TO NEAR 1.50 INCHES, THEREFORE LOCAL DOWNPOURS WILL BE POSSIBLE. SOME OF THE MODEL GUIDANCE STRENGTHENS THE MAIN LIFT TO THE NORTH OF THE CLOSED LOW, WHICH COULD GENERATE LOCALLY HEAVIER RAINFALL ALTHOUGH EXACTLY WHERE THIS HAPPENS WILL DETERMINE THE AXIS OF HIGHER RAINFALL AMOUNTS. THE REGION CAN USE SOME RAIN AS IT HAS BEEN DRY FOR AWHILE, AND THIS SYSTEM LOOKS TO BRING ON AVERAGE 0.50 TO 0.75 INCHES. WE CONTINUED WITH THE GRADUAL INCREASING POPS THROUGH SATURDAY WITH THEM TOPPING OUT IN THE LIKELY TO LOW CATEGORICAL RANGE THROUGH SUNDAY. AS THE CLOSED LOW BEGINS TO SHIFT OFF THE COAST LATE SUNDAY, THE SHOWERS SHOULD GRADUALLY TAPER OFF WITH PERHAPS SOME LINGERING INTO MONDAY. THIS TIME FRAME WILL BE COOLER GIVEN THE SHOWERS ALONG WITH MORE OF AN ONSHORE FLOW. FOR MONDAY, THE CLOSED LOW AND ITS ASSOCIATED SURFACE LOW WILL BE MOVING AWAY FROM THE AREA TO START WITH SOME LINGERING SHOWERS MAINLY EARLY. THE MODEL GUIDANCE LOOKS TO BE LEANING MORE TOWARD THE SLOWER ECMWF SOLUTION, ALTHOUGH MOST ARE NOT THIS SLOW IN EXITING THE SYSTEM. INTERESTINGLY ENOUGH, THE 00Z ECMWF IS NOW A BIT FASTER WITH EXITING THIS SYSTEM. A SECONDARY COLD FRONT THEN MOVES THROUGH MONDAY AS A TROUGH AMPLIFIES ACROSS NEW ENGLAND, THEN RIDGING WELL TO OUR WEST WILL DRIVE A FAIRLY STRONG SURFACE HIGH ACROSS EASTERN CANADA. THE NORTHERLY FLOW IN THE WAKE OF THE STORM SHOULD BE A BIT GUSTY FOR A TIME MONDAY AND BE ENHANCED SOME AS THE AFOREMENTIONED TROUGH SETTLES ACROSS NEW ENGLAND AND THE CAA STRENGTHENS. IT WILL BE COLDER AT NIGHT, HOWEVER THE CAA AND A TIGHTENED PRESSURE GRADIENT FORECAST MAY BE ENOUGH TO PREVENT ANY FROST FROM FORMING. FOR TUESDAY AND WEDNESDAY, THE SOUTHERN EXTENSION OF A LARGE SURFACE HIGH SLIDING ACROSS SOUTHEASTERN CANADA WILL BE DOWN INTO THE MID ATLANTIC REGION. HOWEVER, A CLOSED LOW DROPPING ACROSS NEW ENGLAND WILL DRIVE A SURFACE LOW OUT TO SEA. A TIGHTENED PRESSURE GRADIENT MAY PRODUCE SOME GUSTY WINDS FOR A TIME TUESDAY BEFORE THIS RELAXES QUITE A BIT TOWARD EVENING. DRY CONDITIONS ARE EXPECTED TUESDAY, HOWEVER COOLER CONDITIONS WILL BE IN PLACE. THERE IS DECENT CAA FORECAST TO OCCUR, AND THEREFORE HIGHS MAY END UP BEING COOLER THAN CURRENTLY ADVERTISED. WITH LESS WIND TUESDAY NIGHT, BETTER RADIATIONAL COOLING MAY ALLOW FOR SOME FROST TO FORM. A SURFACE HIGH LOOKS TO STRENGTHEN TO OUR SOUTH WEDNESDAY AS ENERGY TRACKS ACROSS THE MIDWEST. THIS WILL ALLOW FOR A RETURN FLOW TO DEVELOP ALONG WITH WAA, PUSHING A WARM FRONT MAINLY JUST TO OUR NORTHWEST. AS OF NOW, IT LOOKS DRY WITH THE INITIAL WARM AIR PUSH AND THEN A COLD FRONT WILL BE GRADUALLY ARRIVING FROM THE WEST. FOR NOW, WENT WITH A DRY FORECAST DURING THE DAY FOR MOST WITH LOW CHC POPS WEDNESDAY NIGHT. FOR THURSDAY, A COLD FRONT SHOULD BE SETTLING SOUTH OF THE AREA AND THIS FEATURE LOOKS TO BE WEAKENING. FOR NOW WE WENT WITH SLIGHT CHC POPS IN THE GRIDDED DATABASE. && .AVIATION /08Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. AT 0730Z, CONDITIONS WERE IFR AT KRDG, KABE AND KILG WITH LOW CLOUDS AND FOG. OUR REMAINING TAF SITES WERE MOSTLY IN THE MVFR RANGE. THE FOG AND LOW CLOUDS WILL REMAIN RATHER SHALLOW WHEN COMPARED TO PREVIOUS DAYS. WE WILL INDICATE THE POTENTIAL OF LOWERING VISIBILITY VALUES AT KPHL, KPNE, KTTN, KMIV AND KACY UNTIL SHORTLY AFTER DAYBREAK ALONG WITH THE POSSIBILITY OF SOME LOW CLOUDS. THIS IS A RATHER LOW CONFIDENCE FORECAST THROUGH ABOUT 1300Z TO 1400Z. BEING THE THE LOW CLOUDS AND FOG SHOULD REMAIN SHALLOW, WE ARE ANTICIPATING THAT THEY WILL DISSIPATE AROUND 1300Z OR 1400Z. WE ARE FORECASTING VFR CONDITIONS THROUGH THE BALANCE OF THE DAY WITH A DEVELOPING NORTHEAST TO EAST WIND AS A COLD FRONT DROPS THROUGH OUR REGION FROM THE NORTH AND NORTHEAST. TONIGHT SHOULD BEGIN MOSTLY CLEAR. HOWEVER, CLOUDS AND SHOWERS WILL APPROACH FROM THE WEST. ALSO, WITH THE EASTERLY SURFACE FLOW THERE IS THE POTENTIAL FOR SOME LOW CONDITIONS DRIFTING OFF THE OCEAN. OUTLOOK... SATURDAY AND SUNDAY...SUB-VFR CONDITIONS OCCURRING AS SHOWERS DEVELOP AND BECOME MORE NUMEROUS. THE HEAVIEST SHOULD OCCUR LATER SATURDAY THROUGH SUNDAY AFTERNOON. A COUPLE OF THUNDERSTORMS ARE POSSIBLE ESPECIALLY SOUTH OF KPHL. AN EASTERLY WIND MAY TURN A BIT GUSTY ESPECIALLY CLOSER TO THE COAST. MONDAY...LOW PRESSURE SHIFTING EAST OF THE AREA WILL ALLOW FOR IMPROVING CONDITIONS, AFTER PERHAPS SOME LINGERING SHOWERS EARLY SOUTH AND EAST OF KPHL. A NORTHERLY WIND WILL INCREASE AND MAY GUST TO NEAR 25 KNOTS. TUESDAY...VFR WITH PERHAPS SOME LINGERING GUSTY NORTHERLY WINDS TO START. THE WINDS SHOULD THEN SHIFT TO THE SOUTHWEST LATE AS THEY DIMINISH. && .MARINE... A COLD FRONT FROM THE NORTH AND NORTHEAST IS EXPECTED TO DROP INTO OUR REGION TODAY. THE WIND WILL START IN THE SOUTH TO WEST QUADRANT EVENTUALLY SHIFTING TO AN EASTERLY DIRECTION. WIND SPEEDS ARE EXPECTED TO REMAIN LESS THAN 15 KNOTS FOR TODAY AND TONIGHT. WAVE HEIGHTS ARE FORECAST TO BE 3 FEET OR LESS. OUTLOOK... AN AREA OF LOW PRESSURE AT THE SURFACE WILL BE DRIVEN ACROSS OUR AREA SATURDAY AND SUNDAY AS A CLOSED LOW MOVES IN. THIS SYSTEM WILL BE A SLOW MOVER, HOWEVER THE STRONGER FLOW MAY END UP OCCURRING AS THE SYSTEM MOVES AWAY MONDAY. THIS IS DUE TO A FAIRLY DECENT PUSH OF CAA FROM THE NORTH. AS A RESULT, THE WINDS WILL GRADUALLY INCREASE SATURDAY AND SUNDAY WITH MORE ROBUSTNESS MONDAY. SOME OF THE MODEL GUIDANCE SUGGESTS THAT THE 925 MB WINDS INCREASE TO NEAR 40 KNOTS FOR A TIME MONDAY WITHIN THE CAA REGIME. THE FORECAST SOUNDINGS INDICATE THAT ENOUGH MIXING MAY PROMOTE LOW END GALE FORCE GUSTS MONDAY. SINCE THERE IS LOWER CONFIDENCE ON THE STRENGTH OF THE CAA PUSH AND ASSOCIATED WIND FIELD, WE KEPT THE GUSTS UNDER GALE FORCE FOR NOW. THE CONDITIONS ARE THEN EXPECTED TO SETTLE DURING THE COURSE OF TUESDAY AS HIGH PRESSURE BEGINS TO SETTLE CLOSER TO THE AREA. && .CLIMATE... BELOW IS A LIST OF THE RECORD HIGH TEMPERATURES FOR TODAY, MARCH 23RD. ACY...79 IN 1907 PHL...78 IN 1938/1907 ILG...78 IN 1994/1923 ABE...73 IN 1979/1923 TTN...79 IN 1938 GED...80 IN 2007 RDG...79 IN 1938 MPO...70 IN 1938 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GORSE NEAR TERM...IOVINO SHORT TERM...IOVINO LONG TERM...GORSE AVIATION...GORSE/IOVINO MARINE...GORSE/IOVINO CLIMATE...DRAG/GORSE
Hazardous weather outlook, Mar 23, 3:55 AM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 355 AM EDT FRI MAR 23 2012 DEZ002>004-MDZ012-015-019-020-NJZ001-007>010-012>024-026-027-PAZ054- 055-070-071-240800- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- CARBON-MONROE-DELAWARE-PHILADELPHIA- 355 AM EDT FRI MAR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-PAZ060>062-067>069-240800- NEW CASTLE-CECIL-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 355 AM EDT FRI MAR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. AREAS OF FOG FOR AWHILE THIS MORNING WILL BE LOCALLY DENSE, WITH THE VISIBILITY LOWERED TO ONE-QUARTER OF A MILE OR LESS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-240800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 355 AM EDT FRI MAR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 23, 12:12 AM EDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1212 AM EDT FRI MAR 23 2012 NJZ007-009-010-PAZ060>062-067>069-230600- WARREN-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON-CHESTER- MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...WASHINGTON...FLEMINGTON...SOMERVILLE... READING...ALLENTOWN...BETHLEHEM...EASTON...WEST CHESTER... NORRISTOWN...DOYLESTOWN 1212 AM EDT FRI MAR 23 2012 ...AREAS OF FOG... AREAS OF FOG WILL CONTINUE TO DEVELOP OVERNIGHT IN PARTS OF SOUTHEASTERN PENNSYLVANIA AND NORTHWESTERN AND CENTRAL NEW JERSEY. THE FOG WILL REDUCE THE VISIBILITY TO ONE HALF MILE OR LESS IN SPOTS. IF YOU WILL BE DRIVING OVERNIGHT, BE PREPARED FOR REDUCED VISIBILITY. BE SURE TO LEAVE PLENTY OF ROOM BETWEEN YOUR VEHICLE AND THE ONE AHEAD OF YOU. IOVINO
Special weather statement, Mar 23, 1:56 AM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 156 AM EDT FRI MAR 23 2012 NJZ007-009-010-PAZ060>062-067>069-230900- WARREN-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON-CHESTER- MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...WASHINGTON...FLEMINGTON...SOMERVILLE... READING...ALLENTOWN...BETHLEHEM...EASTON...WEST CHESTER... NORRISTOWN...DOYLESTOWN 156 AM EDT FRI MAR 23 2012 ...AREAS OF FOG... THERE WILL CONTINUE TO BE AREAS OF FOG DURING THE OVERNIGHT AND EARLY MORNING HOURS IN PARTS OF SOUTHEASTERN PENNSYLVANIA AND IN PARTS OF NORTHWESTERN AND CENTRAL NEW JERSEY. THE FOG WILL REDUCE THE VISIBILITY TO ONE HALF MILE OR LESS IN SPOTS. IF YOU WILL BE DRIVING OVERNIGHT OR DURING THE EARLY MORNING HOURS, BE PREPARED FOR REDUCED VISIBILITY. BE SURE TO LEAVE PLENTY OF ROOM BETWEEN YOUR VEHICLE AND THE ONE AHEAD OF YOU. THE FOG IS EXPECTED TO DISSIPATE BY MID MORNING. IOVINO
Nearby
Dense Fog Advisories in Pennsylvania, 2012Every dense fog advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.